Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 128137, 1 page
http://dx.doi.org/10.1155/2014/128137
Retraction

Retracted: Partial Sums of Functions of Bounded Turning

International Journal of Mathematics and Mathematical Sciences

Received 16 March 2014; Accepted 16 March 2014; Published 3 April 2014

Copyright © 2014 International Journal of Mathematics and Mathematical Sciences. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.